Allergy Asthma Respir Dis.  2019 Apr;7(2):106-108. 10.4168/aard.2019.7.2.106.

A case of nizatidine-induced immediate hypersensitivity

Affiliations
  • 1Department of Internal Medicine, Kangwon National University Hospital, Chuncheon, Korea. legent@hanmail.net
  • 2Department of Allergy and Clinical Immunology, Kangwon National University School of Medicine, Chuncheon, Korea.

Abstract

Nizatidine is a histamine Hâ‚‚ receptor antagonist that inhibits stomach acid production and is commonly used in the treatment of peptic ulcer and gastroesophageal reflux. Hâ‚‚ receptor antagonists are typically well tolerated, and hypersensitivity reactions are rare. A 19-year-old woman developed urticaria 30 minutes after taking a drug containing nizatidine. Allergic reactions to nizatidine were confirmed via skin prick test, which also revealed cross-reactions to ranitidine. We believe that this is the first case report on immediate hypersensitivity to nizatidine in Korea.

Keyword

Nizatidine; Immediate hypersensitivity; Raniditine; Histamine Hâ‚‚ antagonists

MeSH Terms

Female
Gastroesophageal Reflux
Histamine
Humans
Hypersensitivity
Hypersensitivity, Immediate*
Korea
Nizatidine
Peptic Ulcer
Ranitidine
Skin
Stomach
Urticaria
Young Adult
Histamine
Nizatidine
Ranitidine
Full Text Links
  • AARD
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error